# SDR CALA2018090701913

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 86,349 hours, 15,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5300-01502 REV A OP 001 AD 2001-18-09 STA 1287 BETWEEN LBL 25.7-33 HORIZONTAL PRESSURE DECK WEB FOUND 1EA CRACK 2.25" IN LENGTH. PRESSURE DECK REPAIRED AS PER EA 5300-01502 OP 002.
